# SDR CALA2017081802788

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 30,951 hours, 10,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHTS ON RIGHT SIDE OF A/C, AFT MOST LIGHT ABOVE THE RIGHT WING AND ONE AFT OF WING ARE INOP. REF LOG 5162438 PROBLEMS ARE CORRELATED TO EACH OTHER VIA FAULTY POWER SUPPLY REF OTHER LOG ITEM FOR ACTIONS AND CORRECTION TAKEN.
